# SDR SIMA22115

- Difficulty date: August 8, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Binding
- Location: Control Column
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4128 - ELEVATOR CONTROLS ARE BINDING NEAR THE FULL NOSE UP POSITION.  BINDING IS MORE PRONOUNCED IN THE FIRST OFFICERS CONTROL COLUMN.  MAINTENANCE FOUND ELEVATOR CABLE OUT OF PHENALIC CABLE GUIDE.  CABLE WAS REINSTALLED INTO CABLE GUIDE IAW ATR MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
